Volume 14, issue 3 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Monoids of moduli spaces of manifolds

Søren Galatius and Oscar Randal-Williams

Geometry & Topology 14 (2010) 1243–1302
Bibliography
1 T Bauer, An infinite loop space structure on the nerve of spin bordism categories, Q. J. Math. 55 (2004) 117 MR2068314
2 R L Cohen, I Madsen, Surfaces in a background space and the homology of mapping class groups, from: "Algebraic geometry—Seattle 2005. Part 1" (editors D Abramovich, A Bertram, L Katzarkov, R Pandharipande, M Thaddeus), Proc. Sympos. Pure Math. 80, Amer. Math. Soc. (2009) 43 MR2483932
3 C J Earle, J Eells, A fibre bundle description of Teichmüller theory, J. Differential Geometry 3 (1969) 19 MR0276999
4 J Ebert, A vanishing theorem for characteristic classes of odd-dimensional manifold bundles arXiv:0902.4719
5 S Galatius, Stable homology of automorphism groups of free groups, to appear in Ann. of Math. $(2)$ arXiv:math/0610216
6 S Galatius, U Madsen Ib Tillmann, M Weiss, The homotopy type of the cobordism category, Acta Math. 202 (2009) 195 MR2506750
7 J L Harer, Stability of the homology of the mapping class groups of orientable surfaces, Ann. of Math. $(2)$ 121 (1985) 215 MR786348
8 J L Harer, Stability of the homology of the moduli spaces of Riemann surfaces with spin structure, Math. Ann. 287 (1990) 323 MR1054572
9 N V Ivanov, On the homology stability for Teichmüller modular groups: closed surfaces and twisted coefficients, from: "Mapping class groups and moduli spaces of Riemann surfaces (Göttingen, 1991/Seattle, WA, 1991)" (editors C F Bödigheimer, R M Hain), Contemp. Math. 150, Amer. Math. Soc. (1993) 149 MR1234264
10 I Madsen, M Weiss, The stable moduli space of Riemann surfaces: Mumford's conjecture, Ann. of Math. $(2)$ 165 (2007) 843 MR2335797
11 D McDuff, G Segal, Homology fibrations and the “group-completion” theorem, Invent. Math. 31 (1975/76) 279 MR0402733
12 E Y Miller, The homology of the mapping class group, J. Differential Geom. 24 (1986) 1 MR857372
13 G Segal, Categories and cohomology theories, Topology 13 (1974) 293 MR0353298
14 U Tillmann, On the homotopy of the stable mapping class group, Invent. Math. 130 (1997) 257 MR1474157
15 N Wahl, Homological stability for the mapping class groups of non-orientable surfaces, Invent. Math. 171 (2008) 389 MR2367024